MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD NOKOR¿ FILTER AND ADMIX NEEDLES; NEEDLE VENTED NOKOR 18X1 TW NEEDLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD NOKOR¿ FILTER AND ADMIX NEEDLES; NEEDLE VENTED NOKOR 18X1 TW NEEDLE
Catalog Number 305214
Health Effect - Clinical Code No Information (3190)
Date of Event 12/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that four of the bd nokor¿ filter and admix needles experienced compromised sterility from foreign matter.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: two photos were provided for evaluation.One photo shows the packaging top web and the other photo shows the needle assembly with a hair that got trapped between the top and bottom webs, therefore failure mode is verified.Operator interaction with the product is minimal, however, hair contamination is possible if proper gowning is not followed.All operators are trained to a gowning procedure to minimize risk of hair contamination.Per procedure, hairnets/beard covers must always be put on before the smock.The hairnet and beard cover must cover all hair.Hairnets and beard covers must be discarded once removed.A device history record review was completed with zero defects found.No quality notifications were written for this batch, nor for the associated assembly batches.

Brand Name
BD NOKOR¿ FILTER AND ADMIX NEEDLES
Common Device Name
NEEDLE VENTED NOKOR 18X1 TW NEEDLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key8240993
Report Number1911916-2018-00819
Device Sequence Number2462826
Product Code FMI
UDI-Device Identifier00382903052141
UDI-Public00382903052141
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 02/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2022
Device Catalogue Number305214
Device Lot Number6363747
Initial Date Received by Manufacturer 12/21/2018
Supplement Date Received by Manufacturer12/21/2018
Initial Report FDA Received Date01/11/2019
Supplement Report FDA Received Date02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;